# SDR 98ZZZX3476

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N305SF
- Make and model: Doug DC3C
- Aircraft serial: 6208
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 500644571
- Condition: Separated
- Location: Tail Wheel
- Part time: 29,857 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 7-31-98, A DOUGLAS DC-3 AIRCRAFT SUSTAINED SUBSTANTIAL DAMAGE DURING LANDING AT ANCHORAGE, ALASKA.  THE PILOT REPORTED THAT DURING LANDING, THE TAIL WHEEL C ASTING SEPARATED, DRAGGING THE TAIL CONE AND DAMAGING THE TAIL CONE'S ATTACHMENT BULKHEAD.  THE TAIL WHEEL CASTING-YOKE LUG WERE BROKEN/CRACKED IN THE AIRFRAME ATTACH LUG.
